| Model Number |
G56236 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.Pma/510(k) number: pre-amendment.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, during inspection at a distribution facility, foreign matter described as a "strange particle" was found inside the unopened package of a flexor high-flex ansel guiding sheath.The device did not make contact with any patient.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation.Reviews of the complaint history, device history record, instructions for use (ifu), quality control procedures, and a visual inspection of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.Photos of the device were provided, however, which showed a foreign particle inside the sterile barrier of the packaging.A document-based investigation evaluation was also performed.There is no evidence to suggest the product was not otherwise made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, a review of the quality control procedures were conducted, and no gaps were discovered.The device is packaged with instructions for use, which state to "not use the product if there is a doubt as to whether the product is sterile." based on the information provided and no product returned, investigation has concluded that the device failure can be attributed to a quality control deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.